ՀՀ ԳԱԱ Տեղեկագիր: Մաթեմատիկա =Известия НАН Армении: Математика =Proceedings of the NAS Armenia: Mathematics

Power series with H.-O. gaps; Tauberian theorems

Gharibyan, T. and Luh, W. (2014) Power series with H.-O. gaps; Tauberian theorems. Հայաստանի ԳԱԱ Տեղեկագիր. Մաթեմատիկա, 49 (6). pp. 43-50. ISSN 00002-3043

[img] PDF
Download (1153Kb)
    Item Type: Article
    Uncontrolled Keywords: Tauberian theorems: Hadamard-Ostrowski gap: overconvergence
    Subjects: Q Science > QA Mathematics
    Divisions: UNSPECIFIED
    Depositing User: Bibliographic Department
    Date Deposited: 19 Feb 2015 14:18
    Last Modified: 19 Feb 2015 14:18
    URI: http://mathematics.asj-oa.am/id/eprint/2423

    Actions (login required)

    View Item